# SDR 2008UALA02699

- Difficulty date: May 8, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 41,270 hours, 11,442 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 6819007
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT IDG RECHECK TOOK MORE THAN 75 PUMPS.  IDG ARRIVED WORKING.  BPP SHOWS LEFT IDG HIGH TEMP AND HIGH RISE LAST TWO LEGS.  FUEL/OIL COOLER FAILURE CONTRIBUTED TO IDG FAILURE.  REPLACED IDG AND FUEL/OIL COOLER.
